# SDR ABXA000188

- Difficulty date: March 30, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 51,543 hours, 48,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 99100787
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR CRACKED AT STATION 200 AND RBL 22.  REPAIRED CRACK IAW DC9 SRM 53-01.
